Sigma-pure-injective modules for string algebras and linear relations

Bennett-Tennenhaus R, Crawley-Boevey WW (2018)
JOURNAL OF ALGEBRA 513: 177-189.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Autor/in
Bennett-Tennenhaus, Raphael; Crawley-Boevey, William WalstanUniBi
Abstract / Bemerkung
We prove that indecomposable Sigma-pure-injective modules for a string algebra are string or band modules. The key step in our proof is a splitting result for infinite-dimensional linear relations. (C) 2018 Elsevier Inc. All rights reserved.
Stichworte
String algebra; Linear relation; Pure-injective module
Erscheinungsjahr
2018
Zeitschriftentitel
JOURNAL OF ALGEBRA
Band
513
Seite(n)
177-189
ISSN
0021-8693
eISSN
1090-266X
Page URI
https://pub.uni-bielefeld.de/record/2931484

Zitieren

Bennett-Tennenhaus R, Crawley-Boevey WW. Sigma-pure-injective modules for string algebras and linear relations. JOURNAL OF ALGEBRA. 2018;513:177-189.
Bennett-Tennenhaus, R., & Crawley-Boevey, W. W. (2018). Sigma-pure-injective modules for string algebras and linear relations. JOURNAL OF ALGEBRA, 513, 177-189. doi:10.1016/j.jalgebra.2018.07.032
Bennett-Tennenhaus, R., and Crawley-Boevey, W. W. (2018). Sigma-pure-injective modules for string algebras and linear relations. JOURNAL OF ALGEBRA 513, 177-189.
Bennett-Tennenhaus, R., & Crawley-Boevey, W.W., 2018. Sigma-pure-injective modules for string algebras and linear relations. JOURNAL OF ALGEBRA, 513, p 177-189.
R. Bennett-Tennenhaus and W.W. Crawley-Boevey, “Sigma-pure-injective modules for string algebras and linear relations”, JOURNAL OF ALGEBRA, vol. 513, 2018, pp. 177-189.
Bennett-Tennenhaus, R., Crawley-Boevey, W.W.: Sigma-pure-injective modules for string algebras and linear relations. JOURNAL OF ALGEBRA. 513, 177-189 (2018).
Bennett-Tennenhaus, Raphael, and Crawley-Boevey, William Walstan. “Sigma-pure-injective modules for string algebras and linear relations”. JOURNAL OF ALGEBRA 513 (2018): 177-189.